# SDR CA050503017

- Difficulty date: April 26, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 8,396 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 04425051A
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACKED ON INSPECTION ABOUT 1 INCH FROM THE FRONT OF THE SCISSOR ON THE BOTTOM CURVE. CRACK WAS ABOUT .1250 OF AN INCH LONG.
